2017 NWeLearn DRAFT Conference Schedule
 Share
The version of the browser you are using is no longer supported. Please upgrade to a supported browser.Dismiss

 
View only
 
 
ABCDEFGHIJKLMNOPQRST
1
DRAFT NWeLearn 2017 Conference Schedule
2
Olympic Ball Room (200+)
3
OlympicGoldBronze Room (50)Silver Room (50)Project Room (36) [accessibility theme]Oak/Pine Room (36)Sage Room (16)Harvest (16)
4
Thursday, 10/19/17
5
7:00 AM8:00 AMRegistration & Breakfast (on your own)Color Key
6
8:00 AM9:00 AMWelcome & Thursday Trailers--SPONSORS
7
9:15 AM10:15 AMBreakout #1 (60 min)Golisch & Indrunas: Lumen Learning’s Waymaker Courseware and Online Homework Manager (OHM) using Open Educational Resources (OER) Austin: This is NOT Another Chicken Joke! Developing Creative Online Classrooms Beyond the Canned Curriculum.Wolcott & Riggall: Exploration of Virtual Reality Tools for Real-Time Virtual Worlds Networking and Communication (presentation - see 2:45 p.m. for demo/hands-on session)Curtis: Re-imagining the Education of a Nation: E-Learning without Internet in Liberia, West Africa--requires AM slot
Lemiere: Collabo-writing
Keevy, Carmody, & Griffith: The Magic Trifecta: Stop! Collaborate and Listen.
8
10:30 AM11:30 AMBreakout #2 (60 min)Whitmer (Blackboard): Large-Scale Learning Analytics Research in LMS Course DesignMcClelland: Disrupting the silent classroom with PeardeckA. Thompson: Meeting Learners Where They Are: Using Available Tools Effectively to Promote and Support Universal Design for Active Learning
Studebaker & Curtis: Fostering Excellence in an Online Doctoral Program ]] requires am slot
Baker: Reinventing the Syllabus: Shouldn't We Make It Easy to Read?F. Valentine: The Chemeketa Learning Cloud: Adventures of a campus-wide instructional content repository
9
11:45 AM1:15 PMLunch and KeynoteKeynote
10
1:30 PM2:30 PMBreakout #3 (60 min)Elangovan: Lightboard Instruction - An engaging and accessible mediaWhitmer (Blackboard): Predicting Student Outcomes from LMS Data: Results from the FieldAllison, Habib, Saunders, Swords: University of Idaho Online Teaching Summer Institute: An Experiment with ProfessionalsMcClelland: Academic dishonesty and the use of wearable technologiesW Boswell: Instructional Design BasicsHale, Anderson, Prange, & Stapp: Doing Your Own Thing-Going Beyond Design to Facilitation
11
2:45 PM3:45 PMBreakout #4 (60 min)Lacivita & Ernest (Proctorio): What You Ought to Know About Academic IntegrityChase: Activating Your Inner "Digital Professional"Stoops & Boswell: Engaging Learners through Scenario Based LearningMitchell: Instructional Designers of the Future: Comparing Industry Data With Real Life ApplicationsD. Griggs & G. Hom: Are Voice to Text Options Worth the Effort?Wolcott & Riggall: Live Demo! Exploration of Virtual Reality Tools for Real-Time Virtual Worlds Networking and Communication
12
4:00 PM5:00 PMBreakout #5 (60 min)Cain: The Assessment of Online CoursesThornbury, Boswell, & Stoops: Exemplary Course Standards: Setting Sign-posts for Institutional Improvement in Course QualityKepka: Achieving Grading/Life Balance Through Technology and Streamlined FeedbackE Baker: Creating Canvas Portals for Departments and Student Support Groups/ProgramsWilde: Instructional Design in the Small ShopFrizelle, Brockhaus, and Conway: From Beginning to End: Holistic Faculty Development and its Impact
13
5:15 PM6:30 PMReception & Prizes at 6pmReception
14
Friday, 10/20/17
15
7:30 AM8:00 AMRegistration
16
8:00 AM9:15 AMBreakfast & Friday Trailers
17
9:30 AM10:30 AMBreakout #6 (60 min)J Huang and M Arons: The New Turnitin
Chase: Growing Toward Professional DevelopmentS Williams: Video in Education - Building a student-run multimedia studio.Smith, Kepka, Kaio, Bryant, & Saceda: 100% Online Course Completion - Yes it's PossibleM Montgomery: Building an Interactive Research Notebook via Google DocsW Zhang: Graduate Assistantships as a Platform for LMS Support and Career DevelopmentS McLean: Committing to Curriculum Changes
18
10:45 AM11:15 PMState MeetingsWashingtonOregonIdaho
19
11:30 PM1:15 PMLunch & 3 x 10-minute Lightning Rounds LUNCHLUNCHLUNCHLUNCHLUNCHLUNCHLUNCH
20
1:30 PM2:30 PMBreakout #7 (60 min)Selzler, Meek, Schlosser, Story: The Personalization PerspectiveHopkins & Chrisman: Streaming Media Implementation, Adoption, and Growth at Central Washington University: A Follow-up from 2014
Lewis, Yedidia, Spiel: Using Online Video Tools for Foreign Language Oral ExamsLevesque & Brockhaus: Looking Under the Hood: How is Canvas being used?Erb & Kahn: Personalized Professional Development for the Overworked and Super StressedK Austin & G. Sampson: Teacher Self Efficacy in the Online Classroom
21
2:45 PM3:45 PMClosing (+4 Recaps (2 thur, 2 friday))
22
Loading...
 
 
 
Tentantive Schedule